Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some problems in conformal mapping


Author: D. C. Spencer
Journal: Bull. Amer. Math. Soc. 53 (1947), 417-439
DOI: https://doi.org/10.1090/S0002-9904-1947-08784-X
MathSciNet review: 0020636
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Carathéodory, Über den Variabilitätsbereich der Fourier'schen Konstanten von positiven harmonischen Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) pp. 193-217.
  • 2. M. Fekete and G. Szegö, Eine Bemerkung über ungerade schlichte Funktionen, J. London Math. Soc. vol. 8 (1933) pp. 85-89.
  • 3. G. M. Golusin, (a) Sur les théorèmes de rotation dans la théorie des fonctions univalentes, Rec. Math. (Mat. Sbornik) N.S. vol. 1 (1936) pp. 293-296.
    G. M. Golusin, (b) Über die Verzerrung bei schlichter konformer Abbildung mehrfachzusammenhängender Bereiche, Rec. Math. (Mat. Sbornik) N.S. vol. 2 (1937) pp. 37-64.

    G. M. Golusin, (c) Einige Koeffizientenabschätzungen für schlichte Funktionen, Rec. Math. (Mat. Sbornik) N.S. vol. 3 (1938) pp. 321-330.

    G. M. Golusin, (d) Interior problems of the theory of schlicht functions, Uspekhi Matematicheskikh Nauk vol. 6 (1939) pp. 26-89. MR 290

    G. M. Golusin, (e) Über Koeffizienten der schlichten Funktionen, Rec. Math. (Mat. Sbornik) N.S. vol. 12 (1943) pp. 40-47. MR 9052

    G. M. Golusin, (f) On the theory of schlicht functions, Rec. Math. (Mat. Sbornik) N.S. vol. 18 (1946) pp. 167-179. MR 16132

    G. M. Golusin, (g) On distortion theorems in the theory of conformal mapping, Rec. Math. (Mat. Sbornik) N.S. vol. 18 (1946) pp. 380-390. MR 20634

  • 4. H. Grötzsch, Über zwei Verschiebungsprobleme der konformen Abbildung, Preuss. Akad. Wiss. Sitzungsber. (1933) pp. 87-100.
  • 5. H. Grunsky, Neue Abschätzungen zur konformen Abbildung ein- und mehrfachzusammenhängender Bereiche, Schrifter des mathematischen Seminars und des Instituts für angewandte Mathematik der Universität Berlin vol. 1 (1932).
  • 6. J. E. Littlewood, (a) On inequalities in the theory of functions, Proc. London Math. Soc. (2) vol. 23 (1925) pp. 481-519.
    J. E. Littlewood, (b) Theory of functions, Oxford University Press, 1944. MR 12121

  • 7. K. Löwner, Untersuchungen über schlichte konforme Abbildungen des Einheitskreises, Math. Ann. vol. 89 (1923) pp. 103-121. MR 1512136
  • 8. E. Peschl, Zur Theorie der schlichten Funktionen, J. Reine Angew. Math. vol. 176 (1937) pp. 61-94.
  • 9. R. M. Robinson, Bounded univalent functions, Trans. Amer. Math. Soc. vol. 52 (1942) pp. 426-449. MR 7048
  • 10. W. Rogosinski, Über positive harmonische Entwicklungen und typisch-reele Potenzreihen, Math. Zeit. vol. 35 (1932) pp. 93-121. MR 1545292
  • 11. A. C. Schaeffer and D. C. Spencer, (a) The coefficients of schlicht functions, Duke Math. J. vol. 10 (1943) pp. 611-635. MR 9631
    A. C. Schaeffer and D. C. Spencer, (b) The coefficients of schlicht functions II, Duke Math. J. vol. 12 (1945) pp. 107-125. MR 11721

    A. C. Schaeffer and D. C. Spencer, (c) The coefficients of schlicht functions III, Proc. Nat. Acad. Sci. U.S.A. vol. 32 (1946) pp. 111-116. MR 15480

  • 12. M. Schiffer, (a) Sur un problème d'extrémum de la représentation conforme, Bull. Soc. Math. France vol. 66 (1938) pp. 48-55. MR 1505083
    M. Schiffer, (b) A method of variation within the family of simple functions, Proc. London Math. Soc. (2) vol. 44 (1938) pp. 432-449.

    M. Schiffer, (c) Variation of the Green function and theory of the p-valued functions, Amer. J. Math. vol. 65 (1943) pp. 341-360. MR 7925

    M. Schiffer, (d) Hadamard's formula and variation of domain-functions, Amer. J. Math. vol. 68 (1946) pp. 417-448. MR 18750

  • 13. O. Toeplitz, Über die Fourier'sche Entwickelung positiver Funktionen, Rend. Circ. Mat. Palermo vol. 32 (1911) pp. 191-192.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08784-X

American Mathematical Society